# SDR DXTA2024111501126

- Difficulty date: November 12, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000095
- Aircraft time: 1,476 hours, 933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008987
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMERGENCY LIGHTS DO NOT TURN ON WITH SWITCH IN ARMED POSION DURRING PREFLIGHT TEST. CHARGED THE EMERGENCY BATTERIES PER QRH PROCEDURE FOR A TOTAL OF 60 MINUTES. EMERGENCT LIGHTS STILL FAILED PREFLIGHT TEST. CORRECTIVE ACTION; REPLACED FAILED #1 EMERGENCY BATTERY PN CBS28-1, SN 008987 & #2 EMERGENCY BATTERY PN CBS28-1, SN 008982, CHARGED EMERGENCY BATTERIES AND PEFORMED OPS CHECKS WITH NO DEFECTS NOTED IN REFERENCE TO CESSNA 700 AMM 33-50-07.
